MathSciNet Relay Station
MathSciNet bibliographic data
MR2824726 34B37 (26A33 34A08 45J05)
Wang, Guotao; Ahmad, Bashir; Zhang, Lihong Some existence results for impulsive nonlinear fractional differential equations with mixed boundary conditions. Comput. Math. Appl. 62 (2011), no. 3, 1389–1397.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement